# SDR SWIA202158759

- Difficulty date: March 9, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 449-461
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPRT BEAM AT LBL27 HAS 2 CRACKED SUPPORT FITTINGS ON IB AND OB SIDES BETWEEN FS449 AND FS461     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED NEW SUPPORT FITTING AT LBL 27 FS 449- FS 461 IAW CRJ 200 SRM 51-42-51. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
